MathSciNet Relay Station
MathSciNet bibliographic data
MR2372371 (2008j:34106) 34K13 (34K45)
Zhang, Na; Dai, Binxiang; Qian, Xiangzheng Periodic solutions for a class of higher-dimension functional differential equations with impulses. Nonlinear Anal. 68 (2008), no. 3, 629–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement